# SDR IPXA2024041988404

- Difficulty date: April 19, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 74,127 hours, 15,358 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

**ATB** **EMERGENCY DECLARED** APPROX 30 MIN INTO FLIGHT JUMP SEATERS REPORTED STRONG ELECTRIVAL BURNING SMELL COMING FROM GALLEY AREAS. SMELL BEGAN TO MIGRATE TO COCKPIT DECLARED EMERGENCY ISOLATED JUMPSEAT AREA AND CABIN BUS- DIV. REMOVED AND REPLACED GALLEY REFRIGERATOR PER AMM 25-37-00 AND INSPECTED CONNECTOR /WIRING FOR SIGNS OF BURNING, NONE NOTED. OPS CHECK NORMAL. REMOVED AND REPLACED HOT CUP/ OVEN PER AMM 25-32-14 AND INSPECTED CONNECTOR AND TERMINAL BLOCK BEHIND , NO ISSUES NOTED. OPS CHECK NORMAL.  IN ADDITION AFTER TALKING TO TECH, M1-1346 AVIONICS COMPARTMENT FLOW BALANCING FAN ALSO INSPECTED AND PERFORMED OPS CHECK PER AMM 21-26-01, NO ISSUES NOTED.
